# SDR C8GA20030007

- Difficulty date: March 5, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 49,532 hours, 36,787 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061121
- Part serial: 476
- Condition: Defective
- Location: Te Flap
- Part time: 10 hours, 7 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 723 FROM ROC TO TOL. AFTER DEPARTURE, DURING FLAP RETRACTION THE OUTBOARD FLAP INDICATOR INDICATED ASYMMETRY BETWEEN THE FLAP FIVE DEGREE AND TWO DEGREE POSITION. ACCOMPLISHED THE APPROPRIATE CHECKLIST AND RETURNED TO ROC AND AIRCRAFT LANDED WITHOUT INCIDENT. AIRCRAFT WAS INSPECTED AND THE OUTBOARD FLAP POSITION INDICATOR WAS REPLACED. OPERATIONAL CHECKS WERE ACCOMPLISHED IAW MM 27-52-21 AND THE AIRCRAFT RETURNED TO SERVICE.
